American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"Fast Finite Difference Solutions of the Three Dimensional Poisson’s Equation in Cylindrical Coordinates"
written by Alemayehu Shiferaw, R. C. Mittal,
published by American Journal of Computational Mathematics, Vol.3 No.4, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top